I Developed Tinnitus from Taking Pregabalin (Lyrica)

Discussion in 'Support' started by Tom tanton, Aug 5, 2019.

    1. Tom tanton

      Tom tanton Member

      Tinnitus Since:
      June
      Cause of Tinnitus:
      No ideal
      Hi everyone. Thank you for reading this.

      2 months ago I took a recreational drug, ever since I’ve had depersonalisation.

      Last week my doctor prescribed Pregabalin, and the first day I took it I developed tinnitus. I don’t know if the Pregabalin caused it or if that’s even possible.

      But together the depersonalisation and tinnitus has left me more depressed than I could possible articulate.

      Can someone explain to me if they’ve had both, or if they know if Pregabalin can cause it?

      Thank you.
       
      • Hug Hug x 1
    2. JohnAdams
      Festive

      JohnAdams Member Benefactor Hall of Fame

      Location:
      Vatican
      Tinnitus Since:
      May 1st 2018
      Cause of Tinnitus:
      Aspirin Toxicity/Possibly Noise
      Go tell that doctor "thanks for ruining my life asshole".

      Take it easy and maybe you will recover. Don't expose yourself to loud noises. Go take some curcumin. Search pregabalin on this website and you'll see.

      FUCKIN DOCTORS
       
      • Like Like x 1
    3. Chinmoku

      Chinmoku Member Benefactor

      Tinnitus Since:
      10/2018
      Cause of Tinnitus:
      Unknown, possibly medication
      Tinnitus is a listed side effect from lyrica. @AVIYT and myself had bad experiences with pregabalin. Some people get tinnitus as a side effect, others as a withdrawal symptom, others get it for other reasons but find lyrica amplifies it, a few find that lyrica calms it. It's a mess. Also, a few people get stuck on the drug and stopping it becomes tough and horrible, similar to benzo withdrawal even if it is not supposed to be addictive. If you took it less than one week consider stopping it immediately (but talk with your doctor first), the tinnitus might still go away and you could avoid a lot of pain later.
       
      • Like Like x 1
    4. AUTHOR
      AUTHOR
      Tom tanton

      Tom tanton Member

      Tinnitus Since:
      June
      Cause of Tinnitus:
      No ideal
      Thanks. I’ve stopped taking it. Do people receiver from tinnitus caused by pregabalin?
       
      • Good Question Good Question x 1
    5. Chinmoku

      Chinmoku Member Benefactor

      Tinnitus Since:
      10/2018
      Cause of Tinnitus:
      Unknown, possibly medication
      Some do, some don't. It may take a long time but I hope yours goes away quickly. There is a Facebook group called "lyrica survivors (pregabalin support)". You might join it but beware the nocebo effect
       
      • Like Like x 1
    6. JohnAdams
      Festive

      JohnAdams Member Benefactor Hall of Fame

      Location:
      Vatican
      Tinnitus Since:
      May 1st 2018
      Cause of Tinnitus:
      Aspirin Toxicity/Possibly Noise
      Why is the government letting doctors prescribe this crap if it has such horrible side effects?
       
      • Agree Agree x 1
    7. AUTHOR
      AUTHOR
      Tom tanton

      Tom tanton Member

      Tinnitus Since:
      June
      Cause of Tinnitus:
      No ideal
      I’d like to think they don’t, and that my tinnitus is caused by something else?


       
    8. Harley

      Harley Member

      Tinnitus Since:
      2017
      Cause of Tinnitus:
      unknown
      You wouldn't be the first one to get Tinnitus from prescription drugs.
      Yes it is possible that you might have got it anyway, but the coincidence is simply too big to be ignored.

      The chance you got Tinnitus as a side effect of this drug is about 99% in my opinion.
      Especially considering, that Tinnitus is listed as one of the possible side effects.
       

Share This Page

Loading...